MAUDE Adverse Event Report: ZYNEX MEDICAL, INC. NEXWAVE

ZYNEX MEDICAL, INC. NEXWAVE
Model Number 800400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We initially filed this mdr through esubmitter but failed to complete the submission via esg.This was discovered during an audit.At that point, we discovered the esg portal wasn't properly set up for zynex medical, inc.While updating esubmitter, we learned that the esubmitter program needed to be updated.While updating the esubmitter program, we discovered a bug in the program that wouldn't allow the completion of the submission.A ticket was initiated and submitted to both cesub help desk and the esgng support email links on november 3, 2025, november 10, 2025, november 18, 2025, november 19, 2025, the first response we received for support was on 12/3/2025, which directed us to uninstall/reinstall the software, which we did twice, with no resolution.We then attempted to install the software on a completely different computer, which failed to resolve the issue as well.I then submitted additional help desk tickets to the esubmitter, cdrhesub, and emdr support links on 12/9/2025.On 12/11/2025, i received an acknowledgement from the esubmitter help desk that they discovered an issue with the program and would respond when resolved.On 12/29/2025, we received a solution and directions for fixing the software bug, which resolved the issue.
 
Event or Problem Description
The patient was at a clinic and the electrodes were placed around his knee cap to show the patient how to use the device and when the device was turned to 3ma on ifc the patient lost conciousness for approximately one minute.The clinic immediately removed the device and notified the territory manager.

Brand Name
NEXWAVE
Common Device Name
NEXWAVE
Manufacturer (Section D)
ZYNEX MEDICAL, INC.
14800 grasslands dr
englewood co CO 80112
Manufacturer (Section G)
ZYNEX MEDICAL, INC.
14800 grasslands dr
englewood co CO 80112
Manufacturer Contact
justin harrington
14800 grasslands dr
englewood, CO 80112
7204652294
MDR Report Key24085715
Report Number3000214920-2026-00002
Device Sequence Number9701224
Product Code LIH
UDI-Device Identifier00852670007007
UDI-Public00852670007007
Combination Product (Y/N)N
PMA/510(K) Number
K111279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800400
Device Lot Number1317777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale